edoc

Items where contributor is "Blanc, Jérémy"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: Yes

Yes

Blanc, Jérémy. (2017) Algebraic structures of groups of birational transformations. In: Algebraic groups : structure and actions : 2015 Clifford lectures. Providence, Rhode Island, pp. 17-30.

Blanc, Jérémy and Cantat, Serge. (2016) Dynamical degrees of birational transformations of projective surfaces. Journal of the American Mathematical Society (JAMS) , 29 (2). pp. 415-471.

Blanc, Jérémy and Calabri, Alberto. (2016) On degenerations of plane Cremona transformations. Mathematische Zeitschrift, 282 (1/2). pp. 223-245.

Blanc, Jérémy and Furter, Jean-Philippe and Poloni, Pierre-Marie. (2016) Extension of automorphisms of rational smooth affine curves. Mathematical research letters, 23 (1). pp. 43-66.

Blanc, Jérémy. (2016) Conjugacy classes of special automorphisms of the affine spaces. Algebra Number Theory, 10 (5). pp. 939-967.

Blanc, Jérémy and Dolgachev, Igor. (2015) Automorphisms of cluster algebras of rank 2. Transformation groups, Vol. 20, H. 1. pp. 1-20.

Blanc, Jérémy. (2015) Non-rationality of some fibrations associated to Klein surfaces. Beiträge zur Algebra und Geometrie, Vol. 56, H. 1. pp. 351-371.

Blanc, Jérémy and Dubouloz, Adrien. (2015) Affine surfaces with a huge group of automorphisms. International mathematics research notices, 2015, no. 2. pp. 422-459.

Blanc, Jérémy and Déserti, Julie. (2015) Degree growth of birational maps of the plane. Annali della Scuola Normale di Pisa - Classe di Scienze, 14 (2). pp. 507-533.

Blanc, Jérémy and Stampfli, Immanuel. (2015) Automorphisms of the plane preserving a curve. Algebraic Geometry, 2 (2). pp. 193-213.

Blanc, Jérémy and Lamy, Stéphane. (2015) On birational maps from cubic threefolds. North-Western European Journal of Mathematics, Vol. 1. pp. 55-84.

Blanc, Jérémy and Canci, Jung-Kyu and Elkies, Noam D.. (2015) Moduli spaces of quadratic rational maps with a marked periodic point of small order. International mathematics research notices, 2015 (23). pp. 12459-12489.

Blanc, Jérémy and Hedén, Isac. (2015) The group of Cremona transformations generated by linear maps and the standard involution. Annales de l'Institut Fourier , 65 (6). pp. 2641-2680.

Blanc, Jérémy. (2013) Symplectic birational transformations of the plane. Osaka journal of mathematics, Vol. 5, no. 2. pp. 573-590.

Blanc, Jérémy and Furter, Jean-Philippe. (2013) Topologies and structures of the Cremona group. Annals of mathematics. Series 2, Vol. 178, H. 3. pp. 1173-1198.

Blanc, Jérémy and Mangolte, Frédéric. (2013) Cremona groups of real surfaces. In: Automorphisms in birational and affine geometry, Part 1, birational automorphisms, 19 S.. Cham, pp. 35-58.

Blanc, Jérémy. (2013) Dynamical degrees of (pseudo)-automorphisms fixing cubic hypersurfaces. Indiana University mathematics journal, Vol. 62, H. 4. pp. 1143-1164.

Blanc, Jérémy and Déserti, Julie. (2012) Embeddings of SL(2,Z) into the Cremona group. Transformation groups, Vol. 17, H. 1. pp. 21-50.

Blanc, Jérémy. (2012) Simple relations in the Cremona group. Proceedings of the American Mathematical Society, Vol. 140. pp. 1495-1500.

Blanc, Jérémy and Lamy, Stéphane. (2012) Weak Fano threefolds obtained by blowing-up a space curve and construction of Sarkisov links. Proceedings of the London Mathematical Society, Vol. 105, H. 5. pp. 1047-1075.

Blanc, Jérémy and Mangolte, Frédéric. (2011) Geometrically rational real conic bundles and very transitive actions. Compositio mathematica, Vol. 147, H. 1. pp. 161-187.

Blanc, Jérémy. (2011) Elements and cyclic subgroups of finite order of the Cremona group. Commentarii mathematici Helvetici, Vol. 86, H. 2. pp. 469-497.

Blanc, Jérémy and Dubouloz, Adrien. (2011) Automorphisms of A1-fibered affine surfaces. Transactions of the American Mathematical Society, 363 (2011). pp. 5887-5924.

Blanc, Jérémy. (2011) The best polynomial bounds for the number of triangles in a simple arrangement of n pseudo-lines. Geombinatorics, 21 (1). pp. 5-14.

Blanc, Jérémy. (2010) Groupes de Cremona, connexité et simplicité. Annales scientifiques de l'école normale supérieure, Vol. 43, H. 2. pp. 357-364.

Blanc, Jeremy. (2009) Linearisation of finite Abelian subgroups of the Cremona group of the plane. Groups, geometry and dynamics, Vol. 3, H. 2. pp. 215-266.

Blanc, Jérémy and Pan, Ivan and Vust, Thierry. (2009) On birational transformations of pairs in the complex plane. Geometriae dedicata, Vol. 139. pp. 57-73.

Blanc, Jérémy. (2009) Sous-groupes algébriques du groupe de Cremona. Transformation groups, Vol. 14, H. 2. pp. 249-285.

Blanc, Jérémy. (2009) The correspondence between a plane curve and its complement. Journal für die reine und angewandte Mathematik, Bd. 633. pp. 1-10.

Blanc, Jérémy. (2008) On the inertia group of elliptic curves in the Cremona group of the plane. >>The<< Michigan mathematical journal, Vol. 56, H. 2. pp. 315-330.

Blanc, Jérémy and Pan, Ivan and Vust, Thierry. (2008) Sur un théorème de Castelnuovo. Bulletin of the Brazilian Mathematical Society, Vol. 39, H. 1. pp. 61-80.

Bartholdi, Nicolas and Blanc, Jérémy and Loisel, Sébastien. (2008) On simple arrangements of lines and pseudo-lines in P2 and R2 with the maximal number of triangles. Contemporary mathematics, 453. pp. 105-116.

Blanc, Jérémy. (2007) Finite Abelian subgroups of the Cremona group of the plane. Comptes rendus de l'Académie des sciences. Série 1, Mathématique. Series 1, Mathematics, Vol. 344, H. 1. pp. 21-26.

Blanc, Jérémy. (2007) The number of conjugacy classes of elements of the Cremona group of some given finite order. Bulletin de la Société mathématique de France, Vol. 135, fasc. 3. pp. 419-434.

Blanc, Jérémy. (2006) Conjugacy classes of affine automorphisms of Kn and linear automorphisms of Pn in the Cremona groups. Manuscripta mathematica, Vol. 119, H. 2. pp. 225-241.

Beauville, Arnaud and Blanc, Jérémy. (2004) On Cremona transformations of prime order. Comptes rendus de l'Académie des sciences. Série 1, Mathématique. Series 1, Mathematics, 339 (4). pp. 257-259.